# SDR 95ZZZM260

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 47778651
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIRS ON MAIN CARGO DOOR ACT SUPPORT FITTING, FOUND THE SIDE SUPPORT BRACKET CRACKED.  REMOVED CRACKED FITTING, FABRICATED NEW FITTING AUTHORIZED BY DAC FILE C1-P63-15M/060 DATE JULY 10, 1995 IAW DRAWING 4777865 LOCATE DRILLED UP, TREATED PRIME AND INSTALLED IAW SRM 51-3-0.
